# SDR AALA201809209001

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 74,342 hours, 12,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Panel
- Part number: PAN7176
- Part serial: D01192
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 TEST DOES NOT ILLUMINATE BOTH LEFT AND RIGHT EMERGENCY LIGHTS. NR 2 TEST DOES TEST CORRECTLY (SQUIB TEST).  THE AIRCRAFT WAS GROUNDED.  REPLACED SQUIB TEST PANEL IAW MM 26-21-04.  TEST CHECKED OK.
